NRAS
22,095 members25,716 posts

I just joined the group. I am on my 3 injection of cimiza do any of you have red raised swelling that turns white a day after injection?

Mine is about 3 in long and high and its raised also i have small red rash looking bumps. Then it turns my skin white Just wondering if this is a normal reaction after the injection it does go away after 5 days Thanks again! I am really happy I found this site. :)

7 Replies
oldestnewest

Hi there yes I do exactly what you've said ....I have just started maintenance doses (1 every 2 weeks ) but my loading doses and yesterday's jab do leave a while lumpy effect ...I mentioned this to my nurse and she told me to speak to the rhumi team when I go to hosp 18th Sep because for me when the while lump goes it does still leave a discoloured skin area of and I'm thinking after 6months there are going to be quite a few of them not nice on the beach :( ...I am almost happy to put up with it though as I'm doing good on Cimzia and excited it's giving me my life back , I hope it does the same for you xx

Reply

Can't answer your question but welcome to the site - there's lots of support and information on here:-}

And the NRAS website has every bit of down-loadable factual information that you could want, about RA and JIA.

Cece x

1 like
Reply

Hello

Advise you to discuss this -TNF with Rhumi nurse, or GP

1 like
Reply

Hi welcome and like the others said I would speak to the Rheumy nurse, xx A

1 like
Reply

That sounds like quite a considerable reaction. I'd speak to the rheumy nurse or the delivery company if I were you?

Reply

Hi Clarey j i've just started Cimzia. Read xml had a positive response to it. Hope I do too. Loading dose yesterday 21/1/14

Reply

Hi

I've been on cimzia for about 3 months and I don't ( so far) have any skin probs at injection site but then I do have a prob with weight gain

Reply

You may also like...